# SDR CALA2025103110775

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 91,223 hours, 18,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

39D AND 41D EMERGENCY EXIT LIGHTS HANGING UNDER THE SEAT 39D.   ESCAPE LIGHT INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHTS, OK FOR SERVICE.
